# SDR 2015FA0000171

- Difficulty date: April 17, 2015
- Submitted: April 30, 2015
- Operation: General aviation
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RC4214035767
- Condition: Leaking
- Location: Fuel System
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THIRD FUEL PUMP IN A ROW TO LEAK FUEL FROM THE VENT LINE.
